| Model Number |
NGP680300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Eye Burn (2523); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age at time of event: unknown/ not provided.Date of birth and gender: unknown/ not provided.Patient weight: unknown/ not provided.Ethnicity and race: unknown/ not provided.Date of event: date unknown/ not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that surgeon had a patient who had very dense lense and probably during sculpt he achieved a thermal injury to the cornea requiring him to have to suture the cornea at the end of the cases.Reportedly patient was doing fine, but at day 1 he decided to leave in sutures until the 1-week post op visit.Additional information was received, and it was learnt that surgeon decided to leave the sutures for little longer.No further information was provided.This report captures information for one patient.Another report is being submitted to capture information for a second patient that experienced similar event.
Additional Manufacturer Narrative
Date of event: date unknown/ not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description